Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 85, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Apr 22, 2008, 8:34 AM CDT for Cass County, Henry County, Johnson County, Missouri. It took effect at Apr 22, 2008, 10:21 AM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2008, 8:34 AM CDT (13:34 UTC)
- In effect from
- Apr 22, 2008, 10:21 AM CDT
- Expired
- Apr 23, 2008, 5:21 AM CDT
- In force
- 19 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
Counties Cass County, MO, Henry County, MO, Johnson County, MO
The radar
The Pleasant Hill radar (KEAX), 34 km from the middle of the area, began a volume at 13:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Blairstown (BLRM7). The gauge peaked at 22.94 ft at Apr 22, 2008, 4:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 20 ft
- Moderate stage
- 23 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06921720, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KEAX 221334
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
834 AM CDT TUE APR 22 2008
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...JOHNSON
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC037-083-101-231334-
/O.NEW.KEAX.FL.W.0085.080422T1521Z-080424T1856Z/
/BLRM7.1.ER.080422T1521Z.080423T0000Z.080423T1856Z.NO/
834 AM CDT TUE APR 22 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE BIG CREEK AT BLAIRSTOWN.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM TUESDAY THE STAGE WAS 18.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 22.5 FEET BY THIS EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY WEDNESDAY AFTERNOON.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 18.7 TUE 08 AM 22.5 THIS EVENING
$$6 follow-up statements
000
WGUS43 KEAX 221534
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1034 AM CDT TUE APR 22 2008
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...JOHNSON
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC037-083-101-231534-
/O.CON.KEAX.FL.W.0085.000000T0000Z-080424T1856Z/
/BLRM7.2.ER.080422T1334Z.080423T0000Z.080423T1856Z.NO/
1034 AM CDT TUE APR 22 2008
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK AT BLAIRSTOWN
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM TUESDAY THE STAGE WAS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY
AFTERNOON.
* AT 23.0 FEET...FLOODING OCCURS AT THE WEST APPROACH TO THE N
HIGHWAY BRIDGE LOCATED 0.2 MILES WEST OF BLAIRSTOWN. FLOODING ALSO
OCCURS ACROSS B HIGHWAY NEAR BIG CREEK WHICH IS SEVERAL MILES
NORTHWEST OF BLAIRSTOWN.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 22.0 TUE 10 AM 23.5 THIS EVENING
$$000
WGUS83 KEAX 221756
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1256 PM CDT TUE APR 22 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
GRAND RIVER NEAR SUMNER
GRAND RIVER NEAR BRUNSWICK
SOUTH GRAND RIVER AT URICH
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CARROLL...
CASS...CHARITON...HENRY...JOHNSON...LINN...LIVINGSTON
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC037-083-101-231756-
/O.CON.KEAX.FL.W.0085.000000T0000Z-080424T1856Z/
/BLRM7.2.ER.080422T1334Z.080423T0000Z.080423T1856Z.NO/
1256 PM CDT TUE APR 22 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK AT BLAIRSTOWN.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM TUESDAY THE STAGE WAS 22.7 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY
AFTERNOON.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 22.7 TUE 12 PM 23.5 THIS EVENING
$$
MOC033-041-115-117-231755-
/O.CON.KEAX.FL.W.0079.000000T0000Z-080423T2128Z/
/SNZM7.2.ER.080418T1702Z.080420T1245Z.080422T2128Z.NO/
1256 PM CDT TUE APR 22 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:45 PM TUESDAY THE STAGE WAS 27.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 27.9 TUE 01 PM 27.1 THIS AFTERNOON
$$
MOC033-041-231755-
/O.CON.KEAX.FL.W.0084.000000T0000Z-080423T1840Z/
/BRNM7.1.ER.080420T2228Z.080421T1805Z.080422T1840Z.UU/
1256 PM CDT TUE APR 22 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR BRUNSWICK.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:11 AM TUESDAY THE STAGE WAS 19.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
BY THIS EVENING.
* AT 19.0 FEET...FLOODING OF LOW-LYING AREAS OCCURS ALONG THE WEST
BANK OF THE GRAND RIVER NEAR THE U.S. HIGHWAY 24 BRIDGE...1 MILE
WEST OF BRUNSWICK.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
BRUNSWICK 19 19.8 TUE 07 AM 19.1 THIS AFTERNOON
$$
MOC013-037-083-231755-
/O.CON.KEAX.FL.W.0086.080423T0200Z-080425T0130Z/
/URHM7.1.ER.080423T0200Z.080423T1200Z.080424T0130Z.NO/
1256 PM CDT TUE APR 22 2008
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* FROM THIS EVENING TO THURSDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 12:12 PM TUESDAY THE STAGE WAS 21.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 25.0 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY WEDNESDAY EVENING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 21.5 TUE 12 PM 25.0 WEDNESDAY MORNING
$$000
WGUS83 KEAX 222050
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
350 PM CDT TUE APR 22 2008
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
GRAND RIVER NEAR SUMNER
GRAND RIVER NEAR BRUNSWICK
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
LINN...LIVINGSTON
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
SOUTH GRAND RIVER AT URICH
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
HENRY...JOHNSON
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC037-083-101-232050-
/O.CON.KEAX.FL.W.0085.000000T0000Z-080424T1856Z/
/BLRM7.2.ER.080422T1334Z.080423T0000Z.080423T1856Z.NO/
350 PM CDT TUE APR 22 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK AT BLAIRSTOWN.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:00 PM TUESDAY THE STAGE WAS 22.9 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY
AFTERNOON.
* AT 23.0 FEET...FLOODING OCCURS AT THE WEST APPROACH TO THE N
HIGHWAY BRIDGE LOCATED 0.2 MILES WEST OF BLAIRSTOWN. FLOODING ALSO
OCCURS ACROSS B HIGHWAY NEAR BIG CREEK WHICH IS SEVERAL MILES
NORTHWEST OF BLAIRSTOWN.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 22.9 TUE 03 PM 23.5 THIS EVENING
$$
MOC033-041-115-117-232049-
/O.EXT.KEAX.FL.W.0079.000000T0000Z-080423T2336Z/
/SNZM7.2.ER.080418T1702Z.080420T1245Z.080422T2336Z.NO/
350 PM CDT TUE APR 22 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:45 PM TUESDAY THE STAGE WAS 27.5 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 27.5 TUE 03 PM 25.8 THIS EVENING
$$
MOC033-041-232049-
/O.EXT.KEAX.FL.W.0084.000000T0000Z-080424T0000Z/
/BRNM7.1.ER.080420T2228Z.080421T1805Z.080423T0000Z.UU/
350 PM CDT TUE APR 22 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR BRUNSWICK.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:11 AM TUESDAY THE STAGE WAS 19.8 FEET.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
* AT 19.0 FEET...FLOODING OF LOW-LYING AREAS OCCURS ALONG THE WEST
BANK OF THE GRAND RIVER NEAR THE U.S. HIGHWAY 24 BRIDGE...1 MILE
WEST OF BRUNSWICK.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
BRUNSWICK 19 19.8 TUE 07 AM 19.0 THIS EVENING
$$
MOC013-037-083-232049-
/O.CON.KEAX.FL.W.0086.080423T0200Z-080425T0130Z/
/URHM7.1.ER.080423T0200Z.080423T1200Z.080424T0130Z.NO/
350 PM CDT TUE APR 22 2008
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* FROM THIS EVENING TO THURSDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 12:12 PM TUESDAY THE STAGE WAS 21.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 25.0 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY WEDNESDAY EVENING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 21.5 TUE 12 PM 25.0 WEDNESDAY MORNING
$$000
WGUS83 KEAX 230202
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
902 PM CDT TUE APR 22 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
SOUTH GRAND RIVER AT URICH
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
HENRY...JOHNSON
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC037-083-101-240202-
/O.CON.KEAX.FL.W.0085.000000T0000Z-080424T1856Z/
/BLRM7.2.ER.080422T1334Z.080423T0600Z.080423T1856Z.NO/
902 PM CDT TUE APR 22 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK AT BLAIRSTOWN.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM TUESDAY THE STAGE WAS 22.8 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.2 FEET BY
EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
EARLY WEDNESDAY AFTERNOON.
* AT 23.0 FEET...FLOODING OCCURS AT THE WEST APPROACH TO THE N
HIGHWAY BRIDGE LOCATED 0.2 MILES WEST OF BLAIRSTOWN. FLOODING ALSO
OCCURS ACROSS B HIGHWAY NEAR BIG CREEK WHICH IS SEVERAL MILES
NORTHWEST OF BLAIRSTOWN.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 22.8 TUE 08 PM 23.2 EARLY WEDNESDAY
MORNING
$$
MOC013-037-083-240201-
/O.CON.KEAX.FL.W.0086.000000T0000Z-080425T0130Z/
/URHM7.1.ER.080422T2214Z.080423T0600Z.080424T0130Z.NO/
902 PM CDT TUE APR 22 2008
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:40 PM TUESDAY THE STAGE WAS 24.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.4 FEET BY
EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
WEDNESDAY EVENING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 24.7 TUE 07 PM 25.4 EARLY WEDNESDAY
MORNING
$$000
WGUS83 KEAX 230327
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1026 PM CDT TUE APR 22 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
SOUTH GRAND RIVER AT URICH
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
HENRY...JOHNSON
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC037-083-101-240326-
/O.CON.KEAX.FL.W.0085.000000T0000Z-080424T1856Z/
/BLRM7.1.ER.080422T1334Z.080422T2245Z.080423T1856Z.NO/
1026 PM CDT TUE APR 22 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK AT BLAIRSTOWN.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 PM TUESDAY THE STAGE WAS 22.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY WEDNESDAY AFTERNOON.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 22.5 TUE 10 PM 22.1 EARLY WEDNESDAY
MORNING
$$
MOC013-037-083-240325-
/O.CON.KEAX.FL.W.0086.000000T0000Z-080425T0130Z/
/URHM7.1.ER.080422T2214Z.080423T0600Z.080424T0130Z.NO/
1026 PM CDT TUE APR 22 2008
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:40 PM TUESDAY THE STAGE WAS 24.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.4 FEET BY
EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
WEDNESDAY EVENING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 24.7 TUE 07 PM 25.4 EARLY WEDNESDAY
MORNING
$$000
WGUS83 KEAX 231021
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
521 AM CDT WED APR 23 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...JOHNSON
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
SOUTH GRAND RIVER AT URICH
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...HENRY
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC037-083-101-231051-
/O.CAN.KEAX.FL.W.0085.000000T0000Z-080424T1856Z/
/BLRM7.1.ER.080422T1334Z.080422T2245Z.080423T0918Z.NO/
521 AM CDT WED APR 23 2008
THE FLOOD WARNING IS CANCELLED FOR
THE BIG CREEK AT BLAIRSTOWN.
* AT 5:00 AM WEDNESDAY THE STAGE WAS 19.7 FEET.
* FELL BELOW FLOOD STAGE AT 4:18 AM WEDNESDAY.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.9 FEET BY THURSDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 19.7 WED 05 AM 18.8 THIS MORNING
$$
MOC013-037-083-241020-
/O.CON.KEAX.FL.W.0086.000000T0000Z-080425T0130Z/
/URHM7.1.ER.080422T2214Z.080423T1200Z.080424T0130Z.NO/
521 AM CDT WED APR 23 2008
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:40 PM TUESDAY THE STAGE WAS 24.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 24.7 TUE 07 PM 25.4 THIS MORNING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 22, 6:24 AM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Apr 22, 6:24 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 624 AM CDT TUE APR 22 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /ISSUED 403 AM CDT TUE APR 22 2008/ BUSY MORNING SO WILL KEEP THIS SHORT. CURRENT STORMS PRODUCING HAIL WILL CONTINUE TO WORK TO THE EAST WITH A SLOW DECREASE IN INTENSITY WITH MUCAPES DROPPING TO 1000 TO 1250 J/KG WITH LOW LEVEL JET VEERING...AND SHORT WAVE TROUGH TAKING OFF TO THE NORTH ACROSS IOWA LEAVING EFFECTIVE SHEARS 25 TO 30 KTS. HEAVY RAINFALL FROM THIS STORM PRESENTS SOME HYDRO CONCERNS AND WILL BE LOOKING AT EFFECTS ON RIVERS IN WEST CENTRAL AND CENTRAL MISSOURI THIS MORNING. COLD FRONT WILL BE EAST OF THE FORECAST AREA BY MIDDAY WITH SURFACE HIGH PRESSURE BUILDING IN BEHIND BRINGING AN END TO THE RAIN. THE HIGH PRESSURE WILL BE SLIDING TO THE EAST ACROSS THE FORECAST AREA TONIGHT...AND QUICKLY EXIT OFF TO THE EAST ON WEDNESDAY WHICH WILL ALLOW FOR A QUICK RETURN OF THE MOISTURE WHICH SHOULD NOT HAVE BEEN SHUNTED TOO FAR TO THE SOUTH. WILL UP POPS SLIGHTLY IN SOUTHWEST PORTIONS OF THE FORECAST AREA FOR WEDNESDAY AFTERNOON WITH THIS RETURN FLOW AND WARM FRONT LIFTING NORTH. WILL SEE AN INITIAL SHORT WAVE WEDNESDAY NIGHT IN THE SOUTHWEST FLOW AS A BROAD TROUGH SETS UP ACROSS THE WESTERN PART OF THE COUNTRY. THE FORECAST AREA WILL BE IN THE WARM SECTOR ON THURSDAY WITH THE GULF MOISTURE STREAMING IN. THIS SHOULD LEAD TO ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT ON THURSDAY. THEN AS A STRONGER WAVE MOVES INTO THE PLAINS BY FRIDAY MORNING....THE ASSOCIATED SURFACE COLD FRONT SHOULD BE PUSHING INTO THE CWFA WITH MORE SHOWERS AND THUNDERSTORMS THURSDAY NIGHT AND INTO FRIDAY MORNING. FLOODING CONCERNS WILL BE INCREASING...ESPECIALLY WITH THE SATURATED CONDITIONS ALREADY EXISTING IN PORTIONS OF THE FORECAST AREA. WILL HIGHLIGHT THIS CONCERN IN THE HAZARDOUS WEATHER OUTLOOK. PC && .AVIATION... FOR THE 12Z TAFS...COLD FRONT JUST ABOUT THROUGH THE KC METRO AREA WITH NORTHERLY SFC WINDS IN ITS WAKE. IN ADDITION...POST FRONTAL STRATUS DECK OVERSPREADING THE AREA WITH LLVL SATURATION NOW IN PLACE. THINKING LOW CLOUD DECK WILL STICK AROUND FOR THE NEXT COUPLE OF HOURS BEFORE SLOWLY ERODING AS DAYTIME HEATING AND SUBSEQUENT DEEPER MIXING TAKES SHAPE. DEROCHE && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Apr 22, 6:08 AM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 608 AM CDT TUE APR 22 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-231115- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 608 AM CDT TUE APR 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THE ONGOING STORMS OCCURRING WITH A COLD FRONT MOVING THROUGH THE LOWER MISSOURI RIVER VALLEY...WILL BE EXITING THE AREA THIS MORNING. THESE STORMS WILL HAVE THE POTENTIAL OF HEAVY RAINFALL...SMALL HAIL AND GUSTY WINDS. SOME LOCALIZED FLOODING WILL BE POSSIBLE IN PORTIONS OF CENTRAL MISSOURI...MAINLY EAST OF HIGHWAY 13 AND SOUTH OF INTERSTATE 70 AS STORMS MAY CONTINUE TO REDEVELOP IN THAT REGION UNTIL THE FRONT MOVES THROUGH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE MOISTURE TODAY WILL NOT VENTURE VERY FAR TO THE SOUTH...SO THAT BY WEDNESDAY...IT WILL RETURN RATHER QUICKLY AS A WARM FRONT LIFTS NORTH ACROSS MISSOURI AND EASTERN KANSAS WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT AS A WEAK UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION. THESE STORMS MAY PRODUCE HEAVY RAINFALL...AND WITH THE ALREADY WET GROUND...THIS MAY LEAD TO MORE FLOODING PROBLEMS. ON THURSDAY AND THURSDAY NIGHT...THE OUTLOOK AREA WILL BE IN THE WARM SECTOR TO THE SOUTH OF THE WARM FRONT AND EAST OF AN APPROACHING COLD FRONT. MORE STORMS WILL BE POSSIBLE WHICH MAY ADD TO FLOODING CONCERNS. A STRONGER UPPER LEVEL STORM SYSTEM WILL BE MOVING INTO THE REGION BY FRIDAY. THIS SHOULD BRING THE COLD FRONT INTO WESTERN MISSOURI BY FRIDAY MORNING...WITH THE POTENTIAL OF STRONG STORMS ON FRIDAY AS THIS FRONT MOVES THROUGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED WITH STORMS LATE IN THE WEEK. EMERGENCY MANAGERS SHOULD MONITOR THE LATEST STATEMENTS AND FORECASTS AS THE NEXT WEATHER SYSTEM DEVELOPS. PC
In the hours before
Local storm report, Apr 22, 3:30 AM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
330 AM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 AM HAIL CLEVELAND 38.68N 94.60W
04/22/2008 E1.00 INCH CASS MO LAW ENFORCEMENT
&&
GAMISSpecial weather statement, Apr 22, 4:03 AM CDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 403 AM CDT TUE APR 22 2008 MOZ044-220930- JOHNSON- 403 AM CDT TUE APR 22 2008 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN JOHNSON COUNTY UNTIL 430 AM CDT... AT 359 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HOLDEN...MOVING EAST AT 32 MPH. THIS STORM WILL BE NEAR... WARRENSBURG BY 420 AM CDT. 7 MILES NORTH OF LEETON BY 425 AM CDT. 6 MILES SOUTHWEST OF WHITEMAN AIR FORCE BASE AND 8 MILES SOUTHWEST OF KNOB NOSTER BY 430 AM CDT. THE TOWN OF CENTERVIEW IS ALSO IN THE PATH OF THIS STORM. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. MAS
Special weather statement, Apr 22, 4:27 AM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 427 AM CDT TUE APR 22 2008 MOZ044-045-221000- JOHNSON-PETTIS- 427 AM CDT TUE APR 22 2008 ...SIGNIFICANT WEATHER ALERT FOR EASTERN JOHNSON AND PETTIS COUNTIES UNTIL 500 AM CDT... AT 424 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WHITEMAN AIR FORCE BASE...MOVING EAST AT 36 MPH. THIS STORM WILL BE NEAR... LA MONTE AND 9 MILES NORTH OF GREEN RIDGE BY 435 AM CDT. SEDALIA BY 455 AM CDT. 7 MILES NORTHWEST OF SMITHTON BY 500 AM CDT. THE TOWNS OF HUGHESVILLE AND SEDALIA MEMORIAL AIRPORT ARE ALSO IN THE PATH OF THIS STORM. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. MAS
Special weather statement, Apr 22, 4:42 AM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 442 AM CDT TUE APR 22 2008 MOZ053-054-221015- BATES-HENRY- 442 AM CDT TUE APR 22 2008 ...SIGNIFICANT WEATHER ALERT FOR HENRY AND NORTHEASTERN BATES COUNTIES UNTIL 515 AM CDT... AT 438 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF URICH...OR 8 MILES NORTHWEST OF CLINTON...MOVING EAST AT 26 MPH. THIS STORM WILL BE NEAR... CLINTON BY 455 AM CDT. 7 MILES SOUTH OF CALHOUN BY 510 AM CDT. THE TOWNS OF HARTWELL AND COAL ARE ALSO IN THE PATH OF THIS STORM. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. MAS
Special weather statement, Apr 22, 4:55 AM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 455 AM CDT TUE APR 22 2008 MOZ039-040-045-046-221030- COOPER-HOWARD-PETTIS-SALINE- 455 AM CDT TUE APR 22 2008 ...SIGNIFICANT WEATHER ALERT FOR COOPER...EASTERN PETTIS... SOUTHEASTERN SALINE AND SOUTHERN HOWARD COUNTIES UNTIL 530 AM CDT... AT 453 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF MARSHALL TO 11 MILES NORTHEAST OF SEDALIA TO SEDALIA...MOVING EAST AT 37 MPH. THESE STORMS WILL BE NEAR... SMITHTON BY 500 AM CDT. OTTERVILLE BY 505 AM CDT. PILOT GROVE BY 510 AM CDT. BUNCETON BY 520 AM CDT. NEW FRANKLIN AND BOONVILLE BY 525 AM CDT. THE TOWNS OF SEDALIA MEMORIAL AIRPORT...CLIFTON CITY...NELSON... BLACKWATER...ARROW ROCK...LAMINE...FRANKLIN AND PRAIRIE HOME ARE ALSO IN THE PATH OF THESE STORMS. NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS. MAS
Local storm report, Apr 22, 7:37 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
737 AM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM HAIL KINGSVILLE 38.74N 94.07W
04/22/2008 E1.25 INCH JOHNSON MO CO-OP OBSERVER
&&
GAMISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 12:21 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 39 min |
| Apr 22, 1:01 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 29 min |
| Apr 22, 1:31 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 29 min |
| Apr 22, 2:02 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt | 28 min |
| Apr 22, 2:24 AM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Ray | 36 min |
| Apr 22, 2:27 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Nodaway | 33 min |
| Apr 22, 2:52 AM CDT | Severe Thunderstorm Warning | EAX | Jackson | 23 min |
| Apr 22, 3:22 AM CDT | Severe Thunderstorm Warning | EAX | Cass | 23 min |
| Apr 22, 3:41 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Johnson | 34 min |
| Apr 22, 4:09 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 36 min |
| Apr 22, 5:09 AM CDT | Areal Flood Advisory | EAX | Henry | 6 hr |
| Apr 22, 12:27 PM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 3 days |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.